Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Tverberg's theorem is 50 years old: A survey


Authors: Imre Bárány and Pablo Soberón
Journal: Bull. Amer. Math. Soc. 55 (2018), 459-492
MSC (2010): Primary 52A35, 52A37
DOI: https://doi.org/10.1090/bull/1634
Published electronically: June 19, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This survey presents an overview of the advances around Tverberg's theorem, focusing on the last two decades. We discuss the topological, linear-algebraic, and combinatorial aspects of Tverberg's theorem and its applications. The survey contains several open problems and conjectures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 52A35, 52A37

Retrieve articles in all journals with MSC (2010): 52A35, 52A37


Additional Information

Imre Bárány
Affiliation: Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences, H-1364 Budapest Pf. 127 Hungary; and Department of Mathematics, University College London, Gower Street, London, WC1E 6BT, United Kingdom
Email: barany.imre@renyi.mta.hu

Pablo Soberón
Affiliation: Mathematics Department, Northeastern University, Boston, Massachusetts 02115
Email: pablo.soberon@ciencias.unam.mx

DOI: https://doi.org/10.1090/bull/1634
Received by editor(s): December 17, 2017
Published electronically: June 19, 2018
Additional Notes: The first author was partly supported by the National Science Foundation under Grant No. DMS-1440140 and was also supported by Hungarian National Research, Development and Innovation Office Grants No. K111827 and K116769.
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society